| Catalog Number |
ES2918 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced due to infection.
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
The device was not returned for evaluation.However, because examination of the returned components may not conclusively confirm or disprove the report of infection, quality accepts the physician¿s observations of such as the reason for surgical intervention.The review of the device lot history record indicates this lot was processed through the validated sterilization cycle.Therefore, it was concluded the infection originated from source(s) other than the device.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.